Connexions hétéroclines et généricité d'une infinité de puits et de sources
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 32 (1999) no. 1, pp. 135-150.
@article{ASENS_1999_4_32_1_135_0,
     author = {Bonatti, Christian and D{\'\i}az, Lorenzo},
     title = {Connexions h\'et\'eroclines et g\'en\'ericit\'e d'une infinit\'e de puits et de sources},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {135--150},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 32},
     number = {1},
     year = {1999},
     doi = {10.1016/s0012-9593(99)80012-3},
     mrnumber = {2000e:37015},
     zbl = {0944.37012},
     language = {fr},
     url = {https://www.numdam.org/articles/10.1016/s0012-9593(99)80012-3/}
}
TY  - JOUR
AU  - Bonatti, Christian
AU  - Díaz, Lorenzo
TI  - Connexions hétéroclines et généricité d'une infinité de puits et de sources
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1999
SP  - 135
EP  - 150
VL  - 32
IS  - 1
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.1016/s0012-9593(99)80012-3/
DO  - 10.1016/s0012-9593(99)80012-3
LA  - fr
ID  - ASENS_1999_4_32_1_135_0
ER  - 
%0 Journal Article
%A Bonatti, Christian
%A Díaz, Lorenzo
%T Connexions hétéroclines et généricité d'une infinité de puits et de sources
%J Annales scientifiques de l'École Normale Supérieure
%D 1999
%P 135-150
%V 32
%N 1
%I Elsevier
%U https://www.numdam.org/articles/10.1016/s0012-9593(99)80012-3/
%R 10.1016/s0012-9593(99)80012-3
%G fr
%F ASENS_1999_4_32_1_135_0
Bonatti, Christian; Díaz, Lorenzo. Connexions hétéroclines et généricité d'une infinité de puits et de sources. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 32 (1999) no. 1, pp. 135-150. doi : 10.1016/s0012-9593(99)80012-3. https://www.numdam.org/articles/10.1016/s0012-9593(99)80012-3/

[AS] R. Abraham et S. Smale, Nongenericity of &Ω-stability, Global Analysis I, Proc. Symp. Pure Math. A.M.S., 14, p. 5-8, 1968. | MR | Zbl

[BD] R. Ch. Bonatti et L. J. Díaz, Persistence of transitive diffeomorphims, Ann. Math., 143, p. 367-396, 1995.

[BV] R. Ch. Bonatti et M. Viana, SRB measures for partially hyperbolic attractors : the contracting case, à paraître dans Israel J. of Math.

[D] R. L. J. Díaz, Robust nonhyperbolic dynamics at heterodimensional cycles, Erg. Th. and Dyn. Sys., 15, p. 291-315, 1995. | Zbl

[DPU] R. L. J. Díaz, E. Pujals et R. Ures, Partial hyperbolicity and robust transitivity, prepublication PUC-Rio 1998.

[F] J. Franks, Necessary conditions for the stability of diffeomorphisms, Trans. A.M.S., 158, p. 301-308, 1971. | MR | Zbl

[H] R. S. Hayashi, Connecting invariant manifolds and the solution of the C1-stability and &Ω-stability conjectures for flows, Ann. of Math., 145, p. 81-137, 1997. | Zbl

[HPS] R. M. Hirsch, C. Pugh et M. Shub, Invariant manifolds, Lecture Notes in Math., p. 583, Springer Verlag, 1977. | Zbl

[M1] R. R. Mañé, Contributions to the C1-stability conjecture, Topology, 17, p. 386-396, 1978. | MR | Zbl

[M2] R. R. Mañé, An ergodic closing lemma, Ann. Math., 116, p. 541-558, 1982. | MR | Zbl

[N1] R. S. Newhouse, Diffeomorphisms with infinitely many sinks, Topology, 13, p. 9-18, 1974. | MR | Zbl

[N2] R. S. Newhouse, The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Publ. Math. IHES, 50, p. 101-151, 1979. | Numdam | MR | Zbl

[PT] R. J. Palis et F. Takens, Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations, Cambridge Studies in Advanced Mathematics, p. 35, 1993. | MR | Zbl

[PV] R. J. Palis et M. Viana, High dimensional diffeomorphisms displaying infinitely many sinks, Ann. of Math., 140, p. 207-250, 1994. | Zbl

[R] R. N. Romero, Persistence of homoclinic tangencies in higher dimension, Erg. Th. and Dyn. Sys., 15, p. 735-759, 1995. | MR | Zbl

[Si1] R. C. Simon, A 3-dimensional Abrahame-Smale example Proc. A.M.S. vol 34 (2), p. 629-630 1972. | Zbl

[Si2] R. C. Simon, On a classification of a Baire set of diffeomorphisms Bull. A.M.S. vol 77 (5), p. 783-787, 1971. | MR | Zbl

[S] R. S. Smale, Differentiable dynamical systems, Bull. A.M.S., 73, p. 147-817, 1967. | MR

[U] R. R. Ures, Abundance of hyperbolicity in the C1-topology, Ann. Scient. École Norm. Sup. Paris, 4e série, 28, p. 747-760, 1995. | Numdam | MR | Zbl

[YA] R. J. A. Yorke et K. T. Alligood, Cascades of period doubling bifurcations : a pre-requisite for horseshoes, Bull. A.M.S., 9, p. 319-322, 1983. | Zbl

  • BONATTI, CHRISTIAN; SHINOHARA, KATSUTOSHI A mechanism for ejecting a horseshoe from a partially hyperbolic chain recurrence class, Ergodic Theory and Dynamical Systems, Volume 44 (2024) no. 8, p. 2080 | DOI:10.1017/etds.2023.76
  • Bonatti, Christian; Shinohara, Katsutoshi Aperiodic chain recurrence classes of C1-generic diffeomorphisms, Inventiones mathematicae, Volume 238 (2024) no. 2, p. 637 | DOI:10.1007/s00222-024-01290-0
  • Hou, Xiaobo; Tian, Xueting; Yuan, Yi The growth of periodic orbits with large support, Nonlinearity, Volume 36 (2023) no. 6, p. 2975 | DOI:10.1088/1361-6544/accdaf
  • Berger, Pierre; Crovisier, Sylvain; Pujals, Enrique Germ-typicality of the coexistence of infinitely many sinks, Advances in Mathematics, Volume 407 (2022), p. 108528 | DOI:10.1016/j.aim.2022.108528
  • Cao, Yongluo; Mi, Zeya; Yang, Dawei On the Abundance of Sinai–Ruelle–Bowen Measures, Communications in Mathematical Physics, Volume 391 (2022) no. 3, p. 1271 | DOI:10.1007/s00220-022-04338-5
  • Barrientos, Pablo G Historic wandering domains near cycles, Nonlinearity, Volume 35 (2022) no. 6, p. 3191 | DOI:10.1088/1361-6544/ac6371
  • Berger, Pierre; Bochi, Jairo On emergence and complexity of ergodic decompositions, Advances in Mathematics, Volume 390 (2021), p. 107904 | DOI:10.1016/j.aim.2021.107904
  • Díaz, Lorenzo J.; Pérez, Sebastian A. Hénon-Like Families and Blender-Horseshoes at Nontransverse Heterodimensional Cycles, International Journal of Bifurcation and Chaos, Volume 29 (2019) no. 03, p. 1930006 | DOI:10.1142/s0218127419300064
  • BONATTI, CHRISTIAN; SHINOHARA, KATSUTOSHI Volume hyperbolicity and wildness, Ergodic Theory and Dynamical Systems, Volume 38 (2018) no. 3, p. 886 | DOI:10.1017/etds.2016.51
  • Berger, Pierre; Crovisier, Sylvain; Pujals, Enrique Iterated Functions Systems, Blenders, and Parablenders, Recent Developments in Fractals and Related Fields (2017), p. 57 | DOI:10.1007/978-3-319-57805-7_3
  • Berger, Pierre Generic family with robustly infinitely many sinks, Inventiones mathematicae, Volume 205 (2016) no. 1, p. 121 | DOI:10.1007/s00222-015-0632-6
  • Crovisier, Sylvain; Pujals, Enrique R. Essential hyperbolicity and homoclinic bifurcations: a dichotomy phenomenon/mechanism for diffeomorphisms, Inventiones mathematicae, Volume 201 (2015) no. 2, p. 385 | DOI:10.1007/s00222-014-0553-9
  • Nobili, Felipe Minimality of invariant laminations for partially hyperbolic attractors, Nonlinearity, Volume 28 (2015) no. 6, p. 1897 | DOI:10.1088/0951-7715/28/6/1897
  • Sun, Wen Xiang; Tian, Xue Ting The structure on invariant measures of C 1 generic diffeomorphisms, Acta Mathematica Sinica, English Series, Volume 28 (2012) no. 4, p. 817 | DOI:10.1007/s10114-011-9723-5
  • Anosov, D. V.; Zhuzhoma, E. V. Closing lemmas, Differential Equations, Volume 48 (2012) no. 13, p. 1653 | DOI:10.1134/s0012266112130010
  • JOLY, ROMAIN; RAUGEL, GENEVIÈVE A STRIKING CORRESPONDENCE BETWEEN THE DYNAMICS GENERATED BY THE VECTOR FIELDS AND BY THE SCALAR PARABOLIC EQUATIONS, Confluentes Mathematici, Volume 03 (2011) no. 03, p. 471 | DOI:10.1142/s1793744211000369
  • J. Díaz, Lorenzo; Fisher, Todd Symbolic extensions and partially hyperbolic diffeomorphisms, Discrete Continuous Dynamical Systems - A, Volume 29 (2011) no. 4, p. 1419 | DOI:10.3934/dcds.2011.29.1419
  • BONATTI, C. SURVEY Towards a global view of dynamical systems, for the C1-topology, Ergodic Theory and Dynamical Systems, Volume 31 (2011) no. 4, p. 959 | DOI:10.1017/s0143385710000891
  • YANG, JIAGANG Newhouse phenomenon and homoclinic classes, Ergodic Theory and Dynamical Systems, Volume 31 (2011) no. 5, p. 1537 | DOI:10.1017/s0143385710000465
  • Abdenur, Flavio; Bonatti, Christian; Crovisier, Sylvain Nonuniform hyperbolicity for C 1-generic diffeomorphisms, Israel Journal of Mathematics, Volume 183 (2011) no. 1, p. 1 | DOI:10.1007/s11856-011-0041-5
  • DÍAZ, LORENZO J.; GORODETSKI, ANTON Non-hyperbolic ergodic measures for non-hyperbolic homoclinic classes, Ergodic Theory and Dynamical Systems, Volume 29 (2009) no. 5, p. 1479 | DOI:10.1017/s0143385708000849
  • Díaz, Lorenzo J. Robust Heterodimensional Cycles and Tame Dynamics, New Trends in Mathematical Physics (2009), p. 211 | DOI:10.1007/978-90-481-2810-5_17
  • Pujals, Enrique R. Trying to Characterize Robust and Generic Dynamics, New Trends in Mathematical Physics (2009), p. 549 | DOI:10.1007/978-90-481-2810-5_37
  • Pujals, Enrique R.; Sambarino, Martin Homoclinic Bifurcations, Dominated Splitting, and Robust Transitivity, Volume 1 (2006), p. 327 | DOI:10.1016/s1874-575x(06)80029-9
  • Díaz, L J; Nogueira, A; Pujals, E R Heterodimensional tangencies, Nonlinearity, Volume 19 (2006) no. 11, p. 2543 | DOI:10.1088/0951-7715/19/11/003
  • Saghin, Radu; Xia, Zhihong Partial hyperbolicity or dense elliptic periodic points for 𝐶¹-generic symplectic diffeomorphisms, Transactions of the American Mathematical Society, Volume 358 (2006) no. 11, p. 5119 | DOI:10.1090/s0002-9947-06-04171-7
  • Comments, Arnold's Problems (2005), p. 181 | DOI:10.1007/3-540-26866-9_2
  • Abdenur, Flavio; Bonatti, Christian; Díaz, Lorenzo J Non-wandering sets with non-empty interiors, Nonlinearity, Volume 17 (2004) no. 1, p. 175 | DOI:10.1088/0951-7715/17/1/011
  • Díaz, Lorenzo J; Santoro, Bianca Collision, explosion and collapse of homoclinic classes, Nonlinearity, Volume 17 (2004) no. 3, p. 1001 | DOI:10.1088/0951-7715/17/3/013
  • Abdenur, Flavio Attractors of generic diffeomorphisms are persistent, Nonlinearity, Volume 16 (2003) no. 1, p. 301 | DOI:10.1088/0951-7715/16/1/318
  • Abdenur, Flavio; Avila, Artur; Bochi, Jairo Robust transitivity and topological mixing for 𝐶¹-flows, Proceedings of the American Mathematical Society, Volume 132 (2003) no. 3, p. 699 | DOI:10.1090/s0002-9939-03-07187-9
  • Viana, Marcelo Dynamical Systems: Moving into the Next Century, Mathematics Unlimited — 2001 and Beyond (2001), p. 1167 | DOI:10.1007/978-3-642-56478-9_61
  • Araújo, Vítor Infinitely many stochastically stable attractors, Nonlinearity, Volume 14 (2001) no. 3, p. 583 | DOI:10.1088/0951-7715/14/3/308
  • Díaz, Lorenzo J.; Pujals, Enrique R.; Ures, Raúl Partial hyperbolicity and robust transitivity, Acta Mathematica, Volume 183 (1999) no. 1, p. 1 | DOI:10.1007/bf02392945
  • Arnaud, Marie-Claude Création de connexions en topologie C1, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 329 (1999) no. 3, p. 211 | DOI:10.1016/s0764-4442(00)88595-x

Cité par 35 documents. Sources : Crossref